Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 41, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 13, 2008, 8:53 PM CDT for Pushmataha County, Oklahoma. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2008, 8:53 PM CDT (01:53 UTC)
- Expired
- Mar 13, 2008, 10:00 PM CDT
- In force
- 67 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 145 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 9:30 PM CDT | HAIL 1.75 | Moyers, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 5:12 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1918 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 140152
SVRTSA
OKC127-140300-
/O.NEW.KTSA.SV.W.0041.080314T0153Z-080314T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
853 PM CDT THU MAR 13 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1000 PM CDT
* AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF MOYERS...MOVING
EAST AT 15 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MOYERS...
KELLOND...ANTLERS...KOSOMA...DUNBAR...STANLEY...SNOW AND RATTAN.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3450 9580 3454 9572 3453 9569 3456 9567
3460 9556 3459 9553 3462 9551 3465 9544
3418 9534 3417 9580
TIME...MOT...LOC 0153Z 261DEG 14KT 3435 9578
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 2:58 PM CDT, 5 hours 55 minutes earlier.
Area forecast discussion, Mar 13, 2:58 PM CDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 258 PM CDT THU MAR 13 2008 .DISCUSSION... SURFACE LOW CURRENTLY OVER SOUTH CENTRAL OK WILL CONTINUE TO MOVE NORTHEAST THIS AFTERNOON AND EVENING. SFC ANALYSIS SHOWS DRY LINE EXTENDING SOUTH FROM THE LOW...WITH A NEARLY STATIONARY FRONT EXTENDING TO THE NORTHEAST ACROSS THE FAR NORTHWEST PORTION OF THE FA. THE FRONT IS EXPECTED TO SHIFT A LITTLE FURTHER SOUTH BEFORE STALLING AGAIN THIS EVENING. SHORTWAVE SEEN IN WATER VAPOR IMAGERY OVER SW OKLAHOMA WILL SWING ACROSS THE AREA...WITH STORMS INITIATING AHEAD OF IT NEAR THE SURFACE BOUNDARIES ACROSS EASTERN OKLAHOMA LATE THIS AFTERNOON. STEEP LAPSE RATES OF 7-8 C/KM AND DECENT SHEAR WILL BE SUPPORTIVE OF SEVERE THUNDERSTORMS...WITH HAIL BEING THE PRIMARY THREAT. THOUGH MOISTURE HAS BEEN INCREASING ACROSS SOUTHEAST OKLAHOMA OVER THE PAST FEW HOURS...BELIEVE THE LOW-LEVEL MOISTURE IS A BIT OVERDONE BY THE SHORT RANGE MODELS AND LESS THAN IDEAL FOR WIDESPREAD SEVERE WX. THERE WILL BE A SMALL CHANCE FOR TORNADIC SUPERCELLS ACROSS FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THIS EVENING WHERE THE LOW-LEVEL MOISTURE WILL BE HIGHEST. THE QUICK MOVING SHORT WAVE WILL BE EAST OF THE AREA LATER TONIGHT...WITH STORMS ENDING FROM WEST TO EAST. A STRONGER SHORT WAVE WILL MOVE INTO THE REGION TOMORROW. SURFACE LOW EXPECTED TO TRAVEL NEAR THE RED RIVER ON FRIDAY AS PER MOST OF THE SHORT RANGE MODELS /EVEN THE WRF HAS BEEN TRENDING FURTHER SOUTH/. STORMS EXPECTED TO DEVELOP DURING THE EARLY EVENING HOURS...PRIMARILY ALONG AND NORTH OF THE SURFACE AND 850MB WARM FRONTS OVER NE OKLAHOMA AND NW ARKANSAS. STEEP LAPSE RATES WILL AGAIN BRING A THREAT FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL. FURTHER SOUTH...THE CAP WILL BE MUCH STRONGER...MAKING THUNDERSTORM DEVELOPMENT LESS LIKELY. HOWEVER...ANY STORMS THAT ARE ABLE TO BREAK THROUGH THE CAP COULD QUICKLY BECOME SEVERE. A FEW SHOWERS MAY LINGER INTO SATURDAY...WITH COOLER AIR FILTERING IN BEHIND THE SYSTEM. SUNDAY WILL BE NICE AS RETURN FLOW SETS UP OVER THE REGION. ATTENTION THEN TURNS TO POTENT UPPER LEVEL LOW THAT WILL DIG INTO THE DESERT SOUTHWEST OVER THE WEEKEND. THIS WILL SET UP A POTENTIALLY SIGNIFICANT RAIN EVENT OVER THE AREA DURING THE FIRST PART OF THE WEEK...WITH A GOOD CHANCE OF WIDESPREAD RIVER AND FLASH FLOODING. PAST COUPLE OF RUNS OF THE GFS HAVE TRENDED SLOWER WITH THE SYSTEM...BRINGING IT MORE IN LINE WITH ECMWF. HAVE UPPED POPS THROUGH TUESDAY NIGHT TO ACCOUNT FOR THIS SLOWER MOVEMENT. A SIGNIFICANT RAIN EVENT IS LOOKING MORE AND MORE LIKELY ACROSS THE FORECAST AREA...AND QPF AMOUNTS WILL PROBABLY TREND EVEN HIGHER IN LATER FORECASTS. SEVERE WEATHER WILL ALSO BE A CONCERN MONDAY AND TUESDAY WITH THIS SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... TUL 47 69 46 55 / 30 20 60 10 FSM 50 74 49 63 / 80 20 60 10 MLC 49 75 49 61 / 30 20 40 0 BVO 41 69 42 53 / 30 20 70 10 FYV 46 69 44 54 / 80 20 70 20 BYV 45 66 43 53 / 80 20 80 30 MKO 47 69 46 55 / 60 20 50 10 MIO 42 66 43 50 / 60 20 80 30 F10 47 71 45 57 / 30 20 40 10 HHW 49 78 53 66 / 30 20 30 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...07 LONG TERM....03
Hazardous weather outlook, Mar 13, 5:25 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 525 PM CDT THU MAR 13 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 513 PM CDT THU MAR 13 2008 ...SEVERE THUNDERSTORM WATCH UNTIL 1 AM FOR NORTHWEST ARKANSAS AND ALL OF EASTERN OKLAHOMA EXCEPT PAWNEE AND OSAGE COUNTIES... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...THIS EVENING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. DISCUSSION... INCREASING LOW LEVEL MOISTURE MOVING INTO SOUTHEAST OKLAHOMA AHEAD OF A SURFACE LOW AND UPPER LEVEL DISTURBANCE WILL BRING THE THREAT OF SEVERE THUNDERSTORMS TO THE REGION THIS EVENING. COLD TEMPERATURES ALOFT ASSOCIATED WITH THE APPROACHING UPPER DISTURBANCE WILL ENHANCE THE LIKELIHOOD OF LARGE HAIL. ALSO...LOW LEVEL SHEAR WILL BE SUFFICIENT TO SUPPORT SUPERCELLS AND A LIMITED TORNADO RISK WITH THE STRONGEST STORMS...PRIMARILY FOR FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...SEVERE THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... ACTIVE WEATHER IS EXPECTED THROUGH THE REMAINDER OF THE WEEK... AS ANOTHER FAST MOVING UPPER DISTURBANCE INCREASES THUNDERSTORM CHANCES LATE FRIDAY. SEVERE WEATHER POTENTIAL WILL ALSO ACCOMPANY ANY STORMS WHICH DEVELOP BY FRIDAY EVENING. THUNDERSTORMS WILL CONTINUE INTO SATURDAY MORNING...WITH A DRY PERIOD EXPECTED LATE SATURDAY THROUGH SUNDAY. A STRONGER STORM SYSTEM WILL BEGIN TO AFFECT THE REGION BY LATE SUNDAY THROUGH TUESDAY...WITH WIDESPREAD THUNDERSTORMS EXPECTED DURING THIS PERIOD. WHILE SEVERE WEATHER POTENTIAL IS POSSIBLE...THE FOCUS WILL LIKELY TREND MORE TOWARD THE HEAVY RAIN POTENTIAL DURING THIS PERIOD. THE LATEST DATA CONTINUE TO SUPPORT WIDESPREAD RAINFALL AMOUNTS IN EXCESS OF ONE INCH...WITH HIGHER AMOUNTS POSSIBLE. THIS WOULD LIKELY RESULT IN BOTH FLASH FLOODING AND RIVER FLOODING. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 13, 7:05 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
705 PM CDT THU MAR 13 2008
OKZ064-140045-
CREEK OK-
705 PM CDT THU MAR 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL CREEK
AT 705 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
NORTH OF BRISTOW...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM
INCLUDE...BRISTOW...MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3607 9602 3590 9602 3590 9604 3587 9605
3586 9618 3584 9619 3579 9646 3603 9653
3609 9603
TIME...MOT...LOC 0005Z 252DEG 23KT 3592 9635Special weather statement, Mar 13, 7:08 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT THU MAR 13 2008
ARZ011-140045-
MADISON AR-
708 PM CDT THU MAR 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
MADISON
AT 708 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHEAST OF WESLEY...MOVING NORTHEAST AT 40 MPH. ANOTHER STRONG
THUNDERSTORM WAS LOCATED NEAR PETTIGREW...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
GEORGETOWN...HARMONY...RED STAR...WEATHERS...HUNTSVILLE...
PETTIGREW...AURORA... WESLEY...KINGSTON... HINDSVILLE...
FORUM...BOSTON...WITTER...JAPTON...MARBLE...ALABAM...CLIFTY AND
ROCKHOUSE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3616 9358 3615 9354 3602 9344 3588 9350
3577 9352 3578 9363 3602 9393 3609 9394
3631 9383 3630 9366
TIME...MOT...LOC 0005Z 223DEG 20KT 3606 9388Special weather statement, Mar 13, 7:21 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT THU MAR 13 2008
OKZ060-061-140100-
ROGERS OK-TULSA OK-
721 PM CDT THU MAR 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN ROGERS AND TULSA
AT 721 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES EAST OF OWASSO TO TULSA...MOVING EAST AT
5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...CATOOSA...VERDIGRIS AND OWASSO.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3636 9562 3617 9573 3617 9599 3633 9586
TIME...MOT...LOC 0021Z 254DEG 6KT 3626 9580 3622 9589Special weather statement, Mar 13, 7:50 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT THU MAR 13 2008
OKZ060-064-140145-
CREEK OK-TULSA OK-
750 PM CDT THU MAR 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK AND TULSA
AT 750 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TULSA TO 3 MILES NORTHWEST OF GLENPOOL...MOVING
EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...JENKS...OWASSO...GLENPOOL...BROKEN ARROW AND
KIEFER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL.
LAT...LON 3623 9580 3617 9582 3616 9578 3613 9577
3599 9577 3591 9619 3609 9604 3624 9601
3628 9583
TIME...MOT...LOC 0050Z 252DEG 14KT 3615 9595 3606 9594
3600 9603Special weather statement, Mar 13, 7:57 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT THU MAR 13 2008
OKZ057-060>062-140200-
CRAIG OK-MAYES OK-ROGERS OK-TULSA OK-
757 PM CDT THU MAR 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
ROGERS...SOUTHERN CRAIG...TULSA AND NORTHWESTERN MAYES
AT 757 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHEAST OF BUSHYHEAD TO 5 MILES WEST OF
CLAREMORE TO OWASSO...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...CLAREMORE...
VERDIGRIS...TIAWAH...FOYIL...OOLOGAH...BUSHYHEAD...CHELSEA...
OWASSO...KETCHUM...BIG CABIN...WHITE OAK...ADAIR AND PENSACOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL.
LAT...LON 3654 9500 3653 9501 3617 9560 3622 9596
3649 9570 3661 9549 3661 9544 3665 9543
3672 9531
TIME...MOT...LOC 0057Z 234DEG 11KT 3649 9546 3632 9571
3626 9583Special weather statement, Mar 13, 8:44 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT THU MAR 13 2008
OKZ049-140245-
PUSHMATAHA OK-
844 PM CDT THU MAR 13 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN PUSHMATAHA
AT 844 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES NORTH OF DARWIN...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...ANTLERS...CLAYTON...DELA...
RATTAN...MOYERS...FINLEY...KOSOMA...SNOW...STANLEY...OLETA...
DARWIN...KELLOND...EUBANKS...DUNBAR AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3422 9580 3451 9580 3453 9578 3453 9569
3457 9567 3460 9560 3459 9553 3463 9552
3470 9534 3469 9532 3417 9531
TIME...MOT...LOC 0144Z 267DEG 21KT 3439 9580The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:05 PM CDT | Special Weather Statement | TSA | Creek | 40 min |
| Mar 13, 7:21 PM CDT | Special Weather Statement | TSA | Tulsa | 39 min |
| Mar 13, 7:50 PM CDT | Special Weather Statement | TSA | Tulsa | 55 min |
| Mar 13, 7:57 PM CDT | Special Weather Statement | TSA | Rogers | 63 min |
| Mar 13, 8:07 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 43 min |
| Mar 13, 8:44 PM CDT | Special Weather Statement | TSA | Pushmataha | 61 min |
| Mar 13, 9:03 PM CDT | Tornado Warning | TSA | Pushmataha | 57 min |
| Mar 13, 9:09 PM CDT | Special Weather Statement | TSA | Okfuskee | 66 min |
| Mar 13, 9:20 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 55 min |
| Mar 13, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 62 min |
| Mar 13, 9:57 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 63 min |
| Mar 13, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 34 min |
| Mar 13, 10:51 PM CDT | Tornado Warning | TSA | Pushmataha | 39 min |
| Mar 13, 11:10 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.